MathSciNet Relay Station
MathSciNet bibliographic data
MR1328364 (97g:28004) 28A20 (03E65 54A20)
Miller, Arnold W. Souslin's hypothesis and convergence in category. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1529–1532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement